# SDR SWAA2018011719059

- Difficulty date: January 10, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 61,581 hours, 35,970 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AFT FLAP DELAMINATED ON THE INBOARD LOWER SURFACE.  R & R THE AFT FLAP IAW MM.
